# SDR UIEA2025073001063

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Condition: Cracked
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WLG FWD O/B CUTOUT SEAL RETAINER FOUND CRACK( LH WLG FWD O/B CUTOUT SEAL RETAINER CRACK AREA REPAIRED I.A.W RI-53-51-17751 REV A DATE:29 JUL 2025. NO FURTHER DEFECTS NOTED. )
